MathSciNet Relay Station
MathSciNet bibliographic data
MR1710502 (2000g:11047) 11G05 (11G50 14G05)
Hindry, Marc; Silverman, Joseph Sur le nombre de points de torsion rationnels sur une courbe elliptique. (French) [On the number of rational torsion points on an elliptic curve] C. R. Acad. Sci. Paris Sér. I Math. 329 (1999), no. 2, 97–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement